| Model Number |
714170 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the tube was inserted on (b)(6) 2023 and the rubber inside the top of the button (above valve) where the connector plugs in is breaking apart on (b)(6)2023.No injury reported.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.